Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Delayed menstrual cycle. Taken regestrone tablets. Will my periods commence after stopping pills?

Hello doctor can you help for i have one doubt so pls help me out last month i got periods on 12th nov for dis month still i have not got periods 31 dec and 1st jan i have taken table regestrone 5mg will i got periods as soon i stopped my pills .how many days should i continue my pills doctor so please help me out thank you
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  1970
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
I hope you checked for a pregnancy when your periods were delayed, as if you are pregnant, the progesterone tablets would not work.
Otherwise in a normal scenario, you should have your periods within a day or two , and maximum within 5 - 7 days.
I hope you took the medication under proper supervision , in the correct dosage and manner.
If you fail to have your periods within a week, then please consult a gynecologist.
Take care.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor